# SDR SWAA2022013108823

- Difficulty date: September 12, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 49,123 hours, 23,659 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING VERTICAL SEAL RETAINER IS CRACKED JUST IB OF #5 SPOILER. / REMOVED AND REPLACED RETAINER PER SRM 51-40-02.
